Sitaraman, Ramalingam and Ibrahim, SH and Kuloor, NR (1963) A generalized equation for diffusion in liquids. In: Journal of Chemical and Engineering Data, 8 (2). pp. 198-201.
Gen.pdf - Published Version
Restricted to Registered users only
Download (413Kb) | Request a copy
The association parameter in the diffuswn equaiior, dye fo Wiike one Chong has been interpreted in deferminable properties, thus permitting easily the calculation of the same for unknown systems. The proposed eqyotion a!se holds goods for water as soiute in organic solvenfs. The over-all percentage error remains the sarrse as that of the original equation.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to American Chemical Society.|
|Department/Centre:||Division of Mechanical Sciences > Chemical Engineering|
|Date Deposited:||25 May 2010 06:47|
|Last Modified:||19 Sep 2010 06:07|
Actions (login required)